# SDR DALA2019011100201

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 79,442 hours, 36,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(LP# 5069295) LEFT EPSU BATTERY FAULT. REMOVED AND REPLACED EPSU BATTERY IAW MM. OPERATION CHECKS OK.
